International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 295-298
An inequality of W. L. Wang and P. F. Wang
Department of Mathematics, University of the Witwatersrand, Johannesburg, South Africa
Received 7 June 1988; Revised 1 May 1989
Copyright © 1990 Horst Alzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note we present a proof of the inequality where and (resp. and ) denote the weighted harmonic and geometric means of (resp. ) with , .